# SDR ASOA2016080415186

- Difficulty date: August 4, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 34,564 hours, 30,277 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN, DOORS AND OVERWING EMERGENCY EXITS.  R & R PASSENGER DOOR.  DMIL CLEARED.  ACFT OK FOR SERVICE.
